# SDR DALA2016112109072

- Difficulty date: August 6, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,029 hours, 32,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE TOP SKIN AROUND FASTENERS HEAD AT RIB 1 BETWEEN STRINGERS 1 AND 2, RT WING.   REPAIRED THE SKIN IAW ER/A 537612.
